

Physics workshop 2022

Welcome and General information

Programme – Friday 7th



Day 1	Friday 7 October
09:00-09:15	Introduction of the meeting. Overall chair of workshop All participants together
09:15-10:00	Opening lecture – Ben Heijmen Computers - lifesavers for medical physics and medical physicists?! All participants together
10:00-10:30	Coffee
10:30-12:30	5 Workshop themes in 5 separate rooms (2 hrs)
12:30-13:30	Lunch
13:30-15:30	5 Workshop themes in 5 separate rooms (2 hrs)
15:30-16:00	Coffee
16:00-17:00	Progress report of the different topics (12 min per topic) All participants together
17:00-18:00	Networking event

Programme – Saturday 8th



Day 2	Saturday 8 October
08:00-10:00	5 Workshops theme in 5 separate rooms (2 hrs)
10:00-10:30	Coffee
10:30-12:30	5 Workshops theme in 5 separate rooms (2 hrs)
12:30-13:30	Lunch
13:30-14:30	5 Workshops themes in 5 separate rooms: Discussion of next steps; take home messages; identify open issues for further research (1hr)
14:30-15:30	Wrap up: highlights and planned next steps of the different workshops (12 min per topic) All participants together
15:30-15:45	Close